See Alike in...

Alike App

Browser

MisseyOh

788d

Does anyone, else have issues when in dialysis such as severe fatigue, nausea, headaches etc, or am I the only one? Is there anything I can do to help stop these symptoms?

Top reply
    • MagicMindy

      710d

      I definitely get headache from dialysis! It’s a struggle I understand how you feel

    • MagicMindy

      710d

      I definitely get headache from dialysis! It’s a struggle I understand how you feel

    • Yufufu

      765d

      Currently doing hemo, I'm usually on PD but I totally understand what you're feeling, usually when I feel crappy it's because my BP drops and I've gotta tell the nurse cause they'll otherwise minimize the problem. Hopefully this helps and you can start feeling better.

    • MissOlive

      775d

      Have you tried PD? Much less stressful.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion